Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taking crestor, adalat micradis, vitalux, have muscle pain, tiredness. Chances of drug interaction?

I take crestor 20mg adalat micradis 40 mg plus vitalux vitamin. I have muscle pain with crestor. Do these drugs interact with each other? I am 62 years excerise 3 4 times a week for 60 minute time frames. I have a real hard time sleeping at night and have tried the sleep aptia machine I am a restless sleeper quit using the c pac. The only time I seem really tired is after supper.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the muscles that you are having is likely to be due to crestor. These medicines do not interact with each other but it is best to stop taking crestor for a week and see if the pain improves.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 15 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor